MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS GLENO 36 +4 LAT; PHX SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS GLENO 36 +4 LAT; PHX SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERS REVERS GLENO 36 +4 LAT
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a shoulder revision surgery was needed as the implant became loose.The revision surgery was finished successfully.No further information provided.Updated information obtained 20-apr-2020: further information were provided that the initial surgery was performed on (b)(6) 2020 and the revision surgery was performed on (b)(6) 2020.The revision surgery was finished successfully with a new device with the same part number.
 
Additional Manufacturer Narrative
Complaint not confirmed.The device was returned free of damage and was found to meet dimensional specifications.A potential cause of dissociation is improper and/or incomplete mating of the taperlock feature due to interference from surrounding tissue.

Brand Name
UNIVERS REVERS GLENO 36 +4 LAT
Common Device Name
PHX SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10010714
Report Number1220246-2020-01812
Device Sequence Number14195088
Product Code PHX
UDI-Device Identifier00888867061408
UDI-Public00888867061408
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberUNIVERS REVERS GLENO 36 +4 LAT
Device Catalogue NumberAR-9504S-04
Device Lot Number19.00007
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date05/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;